# SDR WX0A073103

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 35,668 hours, 24,508 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO BRAKE INOP, WAS APPLIED TO THE ACFT.  DURING FLIGHT THE CREW RECEIVED AN ECAM STATUS MSG OF BRAKE RELEASE.  QRH & AOM LED THE CREW TO THE INFORMATION OF AT LEAST 1 WHEEL BRAKE WOULD NOT FUNCTION DEPENDING ON WHICH HYD SYS WAS AFFECTED.    THE FLIGHT DIVERTE.  DURING THE ROLLOUT, THE CAPTAIN NOTED THAT THE NR 1 BRAKE DID NOT WORK & THOUGHT THAT THE NR 3 BRAKE WAS ALSO FUNCTIONING IMPROPERLY. ACCOMPLISHED TSM 32-42-00-810-817-A.  MSG EXTINGUISHED.  ACCOMPLISHED BITE TEST ON BSCU CHANNEL 1 & 2.  NORMAL BRAKING TEST & LRU WIRING & BSCU IAW AMM 32-46-00-740-01-A.  NO FAULTS DETECTED ON MCDU.
